# SDR V0XD20210916001

- Difficulty date: September 16, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 18,862 hours, 14,702 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: LE67039723
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTER BALANCE ON FORWARD BAGGAGE BAY DOOR GOUGED IN THREE LOCATIONS. CORRECTIVE ACTION: BLENDED OUT THREE LOCATIONS TO WITHIN IN LIMITS IAW WITH STS ENGINEERING AUTHORIZTION 69-2021-155 REV. IR. DATE 9/15/2021.
